1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Northumbria Police warning over 'mistaken ecstacy' drug

By Hey :-), Jan 1, 2014 | |
  1. Hey :-)
    People are being warned about the dangers of taking a highly toxic drug which they might mistake for ecstasy after a man was left seriously ill.

    Nine people were taken to hospital on Monday from a house in Jesmond, Newcastle, after taking bright blue tablets, Northumbria Police said.

    One man in his 20s suffered serious side effects and is still in hospital.

    Police said tests found the tablets contained PMA, which they described as more dangerous than ecstasy.

    The tablets were about the size of paracetamol and had a cross on them, they said.

    Another man was released from hospital after treatment. The remaining people were also released after being examined and arrested on suspicion of supplying a controlled drug and later released on bail.

    Det Ch Insp Ged Noble, of Northumbria Police, said: "If anyone thinks they have taken this drug they should seek immediate medical attention."


    BBC News
    Tyne & Wear
    31 December 2013
    http://www.bbc.co.uk/news/uk-england-tyne-25564221

Comments

To make a comment simply sign up and become a member!